Curvature homogeneity of affine connections on two-dimensional manifolds

Tom 81 / 1999

Oldřich Kowalski, Barbara Opozda, Zdeněk Vlášek Colloquium Mathematicum 81 (1999), 123-139 DOI: 10.4064/cm-81-1-123-139

Streszczenie

Curvature homogeneity of (torsion-free) affine connections on manifolds is an adaptation of a concept introduced by I. M. Singer. We analyze completely the relationship between curvature homogeneity of higher order and local homogeneity on two-dimensional manifolds.

Autorzy

  • Oldřich Kowalski
  • Barbara Opozda
  • Zdeněk Vlášek

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek